Talk

Advanced search

to ask in AIBU about periods...

(4 Posts)
abitofperidtalkdoesnthurt Fri 25-Mar-16 23:31:32

...and microgynon 30?

Sorry if it's too detailed.

Last month, I went onto the pill after an 8 year break.

Reasons were:

Unpredictable period dates
Ultra heavy days 2 and 3
Grumpy-bitch mood swings and tiredness a week before
Libido loss
Vaginosis a week prior to period

Before starting back on this pill my periods started with a day of barely-there blood. Then days 2-3 would be bad and make it hard to leave the house for long. Mooncup emptying every hour at least. The days afterwards would be light and fine.

I'm now on day one of the first pill-break 'period'.

I'm surprised to see a drastic change from dark and thick, to quite runny, bright red bloody stuff.

Is there a scientific reason for that change? Is this what happens normally?

I'm wondering about your experiences.

Can this pill help with libido?
Did your appetite increase (I'm feeling properly hungry which is unusual for me)
Were your periods lighter?

Amy214 Sat 26-Mar-16 00:13:13

Im on microgynon 30ed its basically the same but the 7day break is inactive pills, when i was on the 21 day ones i found that my period was really heavy then took forever to stop once i was back on the active pills. They also made me gain weight and increased my appetite, couldnt be bothered to have sex. Once i changed to the 30 day pills everything had improved, my 'period' was no longer heavy, it only lasted 2-4 days and stopped a day before i was due to start taking the real pill again. The weight gain stopped and ive been able to lose weight a lot easier and my libido has increased. I dont understand why because its just the same pill but with fake ones for my break maybe a placebo effect? (only reason i asked for 30 day ones was because the break thing confused me i would forget to start taking it again, this way im taking a pill everyday so its harder to forget)

RockUnit Sat 26-Mar-16 00:25:43

The withdrawal bleed in the week off the pill is not the same as a real period. The womb lining doesn't build up while you're on the pill, so the bleeding is lighter.

Heirhelp Sat 26-Mar-16 08:01:25

I did have bleeding on that pill but not with others. I believe it depends on the individual. Yes many hormonal contraceptions increase your appetite. Hormonal contraception massively decreases my libido.

Have you tried reading the leaflet that comes in side the packets?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now